# SDR CWQA202021252019

- Difficulty date: February 22, 2019
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N1LA
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5108
- Aircraft time: 5,449 hours, 1,494 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Breather
- Condition: Obstructed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RE-SUBMISSION OF SDR BASED ON ENGINE FINAL REPORT.
DURING CLIMB JUST AFTER TAKE OFF CREW NOTICED A WHITE SMOKE FILLING THE COCKPIT AND CABIN.
CHECK LIST FOLLOWED, EMERGENCY DECLARED, AND UNSCHEDULED LANDING PERFORMED WITHOUT INCIDENT.
MAINTENANCE EVALUATION SUSPECT BOTH ENGINES AS SOURCE AND ENGINES REMOVED FOR INVESTIGATION.
BASED ON THE ROOT CAUSE ANALYSIS THERE WAS NO FUNCTIONAL MALFUNCTION OR MECHANICAL DETERIORATION OF THE ENGINE RESULTING IN THE SUBJECT EVENT. THE MOST LIKELY CAUSE FOR THE EVENT IS A PARTIAL BLOCKAGE OF THE BREATHER OUTLET. THE CAUSE FOR A POTENTIAL BLOCKAGE COULD NOT BE DETERMINED.
